# SDR ASOA20130829156

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 35,572 hours, 26,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2A INSPECTION, RT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FR75 BELOW STR 2R.  MX REMOVED THE DAMAGE AND PERFORMED A BUSHING REPAIR IAW DER APPROVED ETD2013-145-034022A, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
